# SDR HDNA 20160725211

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N412MS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0716
- Aircraft time: 4,253 hours, 9,499 cycles
- Engine: Pwa PW206B2
- Engine time: 7,580 hours, 19,776 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE CHIP INDICATION IN FLIGHT. PILOT REDUCED ENGINE FROM FLIGHT TO FLIGHT IDLE AND RETURNED TO BASE UNEVENTFUL. MAINTENANCE DISCOVERED HAIRLIKE SLIVER OF METAL ON CHIP DETECTOR.
